MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Nodule (4551)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Clarification: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported that ¿the patient developed a granuloma and nodule around the upper lip, and chin¿, and ¿the filler has migrated, and has caused a significant amount of inflammation¿ approximately 3 months after they were injected in the lips and perioral area with two syringes of juvéderm® ultra xc.Biopsy was not provided.Treatment is noted as benadryl, dexamethasone, keflex/steroids, and hylenex.It was noted that the ¿patient didn¿t finish course and nodules have gotten worse/considering possible granuloma.¿.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key14681729
Report Number3005113652-2022-00304
Device Sequence Number20047614
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public30888628000081
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2022
Device Catalogue Number94154
Device Lot NumberH24LB10554
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer06/17/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale